# SDR FDEA202107091712

- Difficulty date: July 9, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N772FD
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Aircraft time: 81,278 hours, 31,772 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 114N210715
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED LEADING EDGE SKIN IS CRACKED @ FSS 360 REPAIRED LEADING EDGE SKIN IAW B757 SRM 57-41-01. LEADING EDGE SKIN REMOVED &   REINSTALLED FOR ACCESS IAW B757 SRM 51-40-02-0G & BAC DWG 114N2035 REV -
